UM

Browse/Search Results:  1-10 of 14 Help

Selected(0)Clear Items/Page:    Sort:
Splitting preconditioning based on sine transform for time-dependent Riesz space fractional diffusion equations Journal article
Journal of Applied Mathematics and Computing, 2021,Volume: 66,Issue: 1-2,Page: 673–700
Authors:  Lu,Xin;  Fang,Zhi Wei;  Sun,Hai Wei
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2021/03/09
Gmres Method  Riesz Space Fractional Diffusion Equations  Shifted Grünwald Discretization  Sine-transform-based Splitting Preconditioner  Symmetric Positive Definite Toeplitz Matrix  
Circulant-based approximate inverse preconditioners for a class of fractional diffusion equations Journal article
Computers and Mathematics with Applications, 2021,Volume: 85,Page: 18-29
Authors:  Pang,Hong Kui;  Qin,Hai Hua;  Sun,Hai Wei;  Ma,Ting Ting
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2021/03/09
Circulant-based Preconditioner  Decay Property  Finite Difference Method  Fractional Diffusion Equation  Toeplitz-like  
Circulant preconditioners for a kind of spatial fractional diffusion equations Journal article
Numerical Algorithms, 2019,Volume: 82,Issue: 2,Page: 729-747
Authors:  Zhi-Wei Fang;  Michael K. Ng;  Hai-Wei Sun
Favorite |  | TC[WOS]:5 TC[Scopus]:7 | Submit date:2019/08/09
Fractional Diffusion Equation  Fast Fourier Transform  Krylov Subspace Methods  Toeplitz Matrix  Circulant Preconditioner  
An approximate inverse preconditioner for spatial fractional diffusion equations with piecewise continuous coefficients Journal article
International Journal of Computer Mathematics, 2019,Volume: 97,Issue: 3,Page: 523-545
Authors:  Fang,Zhi Wei;  Sun,Hai Wei;  Wei,Hui Qin
Favorite |  | TC[WOS]:1 TC[Scopus]:1 | Submit date:2019/05/27
Approximate Inverse  Circulant Matrix  Fast Fourier Transform  Fractional Diffusion Equation  Krylov Subspace Methods  Piecewise Continuous Coefficients  Toeplitz Matrix  
A Separable Preconditioner for Time-Space Fractional Caputo-Riesz Diffusion Equations Conference paper
NUMERICAL MATHEMATICS-THEORY METHODS AND APPLICATIONS, Univ Macau, Macau, PEOPLES R CHINA, MAY 20-22, 2017
Authors:  Lin, Xuelei;  Ng, Michael K.;  Sun, Haiwei
Favorite |  | TC[WOS]:10 TC[Scopus]:10 | Submit date:2018/10/30
Block Lower Triangular  Toeplitz-like Matrix  Diagonalization  Separable  Block Is An Element of-circulAnt Preconditioner  Time-space Fractional Diffusion Equations  
A fast preconditioned policy iteration method for solving the tempered fractional HJB equation governing American options valuation Journal article
Computers and Mathematics with Applications, 2017,Volume: 73,Issue: 9,Page: 1932-1944
Authors:  Xu Chen;  Wenfei Wang;  Deng Ding;  Siu-Long Lei
Favorite |  | TC[WOS]:9 TC[Scopus]:9 | Submit date:2019/05/22
American Options  Hamilton–jacobi–bellman Equation  Preconditioner  Tempered Fractional Derivative  Unconditional Stability  
Preconditioned iterative methods for space-time fractional advection-diffusion equations Journal article
Journal of Computational Physics, 2016,Volume: 319,Page: 266-279
Authors:  Zhao Z.;  Jin X.-Q.;  Lin M.M.
Favorite |  | TC[WOS]:18 TC[Scopus]:18 | Submit date:2019/02/11
Conjugate Gradient Normal Residual Method  Fast Fourier Transform  Fractional Diffusion Equations  Generalized Minimal Residual Method  Preconditioner  Toeplitz Matrix  
Superoptimal preconditioners for functions of matrices Journal article
Numerical Mathematics, 2015,Volume: 8,Issue: 4,Page: 515-529
Authors:  Bai Z.-J.;  Jin X.-Q.;  Yao T.-T.
Favorite |  | TC[WOS]:2 TC[Scopus]:2 | Submit date:2019/02/11
Functions Of Matrices  Pcg Method  Superoptimal Preconditioners  Toeplitz Matrix  
Fast numerical solution for fractional diffusion equations by exponential quadrature rule Journal article
Journal of Computational Physics, 2015,Volume: 299,Page: 130-143
Authors:  Zhang,Lu;  Sun,Hai Wei;  Pang,Hong Kui
Favorite |  | TC[WOS]:20 TC[Scopus]:19 | Submit date:2019/05/27
Exponential Quadrature Rule  Fractional Diffusion Equation  Matrix Exponential  Preconditioned Gmres  Shift-invert Arnoldi  Toeplitz-like Structure  
A circulant preconditioner for fractional diffusion equations Journal article
Journal of Computational Physics, 2013,Volume: 242,Page: 715-725
Authors:  Lei,Siu Long;  Sun,Hai Wei
Favorite |  | TC[WOS]:155 TC[Scopus]:157 | Submit date:2019/05/27
Cgnr Method  Circulant Preconditioner  Fast Fourier Transform  Fractional Diffusion Equations  Shifted Grünwald Discretization  Toeplitz